# SDR DXTA2024032011241

- Difficulty date: March 18, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N314QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500158
- Aircraft time: 8,762 hours, 6,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: UPON LANDING OWNERS INFORMED US THE EMERGENCY LIGHTS HAD BEEN FLASHING FOR APPROXIMATLEY 45 MINUTES. I PLACED THE EMER LT SWITCH TO ALL 3 POSITIONS. ANY TIME THEY WERE PLACED IN ARMED OR ON THEY WOULD FLASH LIKE A STROBE. THIS INCLUDES ALL CABIN LIGHTS, AIRSTAIR LIGHTS AND OVER/UNDER WING LIGHTS.  ARRIVED AT THE AIRCRAFT, CONNECTED EXTERNAL POWER AND APPLIED POWER TO THE AIRCRAFT. AFTER 90 MINUTES, TURNED ON THE EMERGENCY LIGHTS AND NO FLICKERING WAS NOTED. I TRIED THE LIGHTING IN THE ON POSITION AS WELL AS THE ARMED POSITION NOTING NO FLICKERING AT THE TIME.  SHUT DOWN THE GPU & TURNED OFF  MAIN BATTERIES & SWITCHED EMERGENCY LIGHTS TO ON IAW AMM 33-52-01-710-801-A.  EMERGENCY BATTERY OPS TEST MINUTES NOTING NORMAL OPERATION.   CONNECTED A GPU & TURNED ON MAIN BATTERIES & GROUND POWER FOR 2 HOURS TO ENSURE EMERGENCY BATTRERIES WERE CHARGED. PERFORMED THE OPS CHECK OF THE EMERGENCY BATTERIES REFERENCING AMM 33-52-00-710-801-A NOTING NO DEFECTS AT THIS TIME.
